# SDR QXEA200501783

- Difficulty date: December 14, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 5,463 hours, 5,206 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Timer
- Part number: 4100S01806
- Part serial: 0177
- Condition: Inoperative
- Location: Stick Pusher
- Part time: 5,316 hours, 5,961 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - ON FLIGHT 2445, PUSHER SYSTEM FAILED, ILLUMINATED IN CRUISE.  CHECKLIST PROCEDURE COMPLIED WITH.  CAUTION LIGHT REMAINED ILLUMINATED.  MAINTENANCE INSPECTED 115 VAC PANEL 2 CB'S.  OHM'D POWER WIRES FOR AOA PROBES TO TIMER AND MONITOR UNIT AND PROBES. WIRING CHECKED GOOD. RANG OUT CONFIGURATION PLUG 9811-J5003. REMOVED AND REPLACED TIMER AND MONITOR UNIT. PERFORMED FUNCTIONAL TEST OF STALL WARNING STICK PUSHER, ALL TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
